# SDR 2003UALA00532

- Difficulty date: July 1, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 23,972 hours, 2,984 cycles
- Engine: Pwa PW4056
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Warning Light
- Condition: Illuminated
- Location: Air Temp Sensor
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO TOTAL AIR TEMPERATURE SENSOR MESSAGE.  REPLACED CURRENT SENSING RELAY R7430.  NO PROBLEMS NOTED SINCE REPLACEMENT OF RELAY.
